# SDR DLL10000757

- Difficulty date: April 19, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- Aircraft time: 62,896 hours, 29,438 cycles
- Engine: Rroyce RB21122B02
- Engine time: 61,945 hours, 30,640 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Cracked
- Location: -B- Hyd System
- Component: Fitting
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYSTEM B HYDRAULIC RESEVIOR LEVEL DECREASED TO .25.  TANK SHUT DOWN SYSTEM.  REPLACED ELBOW ON PRESSURE LINE ON NR 2 ENGINE, HYD PUMP AND REPLACED PACKING ON TRANSFER LINE ON LEFT ELEVATOR FEEL UNIT.  PERFORMED LEAK CHECK, NO DISCREPANCIES ENCOUNTERED.
